Advances in Differential Equations

An identification problem with evolution on the boundary of parabolic type

Alfredo Lorenzi and Francesca Messina

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider an equation of the type $A(u+k*u)=f$, where $A$ is a linear second-order elliptic operator, $k$ is a scalar function depending on time only and $k*u$ denotes the standard time convolution of functions defined on ${{\bf R}}$ with their supports in $[0,T]$. The previous equation is endowed with dynamical boundary conditions. Assuming that the kernel $k$ is unknown and information is given, under suitable additional conditions $k$ can be recovered and global existence, uniqueness and continuous dependence results can be shown.

Article information

Source
Adv. Differential Equations Volume 13, Number 11-12 (2008), 1075-1108.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867287

Mathematical Reviews number (MathSciNet)
MR2483131

Zentralblatt MATH identifier
1187.45013

Subjects
Primary: 35R30: Inverse problems
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 45Q05: Inverse problems

Citation

Lorenzi, Alfredo; Messina, Francesca. An identification problem with evolution on the boundary of parabolic type. Adv. Differential Equations 13 (2008), no. 11-12, 1075--1108. https://projecteuclid.org/euclid.ade/1355867287.


Export citation